# SDR MASA20250930005

- Difficulty date: September 13, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 19,988 hours, 12,037 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Waste Box
- Condition: Corroded
- Location: Zone 100
- Part time: 19,988 hours, 12,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE AND WATER BOX COMPOSITE REPAIRED IAW SRM 53-23-60
